# SDR SWAA2021072696947

- Difficulty date: July 22, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE LOOSE. / TIGHTENED DOOR HANDLE PER AMM 20-50-11AMT 117477INSP 52251
